zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The modified decomposition method and Padé approximants for a boundary layer equation in unbounded domain. (English) Zbl 1096.65072
Summary: The modified Adomian decomposition method is applied for analytic treatment of nonlinear differential equations that appear on boundary layers in fluid mechanics. The modified method accelerates the rapid convergence of the series solution, dramatically reduces the size of work. The obtained series solution is combined with the diagonal Padé approximants to handle the boundary condition at infinity.

65L10Boundary value problems for ODE (numerical methods)
34B15Nonlinear boundary value problems for ODE
76D10Boundary-layer theory, separation and reattachment, etc. (incompressible viscous fluids)
Full Text: DOI
[1] Kuiken, H. K.: On boundary layers in field mechanics that decay algebraically along stretches of wall that are not vanishing small. IMA J. Appl. math. 27, 387-405 (1981) · Zbl 0472.76045
[2] Kuiken, H. K.: A backward free-convective boundary layer. Quart. J. Mech. appl. Math. 34, 397-413 (1981) · Zbl 0483.76046
[3] Asaithambi, A.: A finite-difference method for the Falkner-Skan equation. Appl. math. Comput. 92, 135-141 (1998) · Zbl 0973.76581
[4] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[5] Wazwaz, A. M.: A reliable modification of Adomian’s decomposition method. Appl. math. Comput. 102, 77-86 (1999) · Zbl 0928.65083
[6] Wazwaz, A. M.: Analytical approximations and Padé approximants for Volterra’s population model. Appl. math. Comput. 100, 13-25 (1999) · Zbl 0953.92026
[7] Wazwaz, A. M.: A study on a boundary-layer equation arising in an incompressible fluid. Appl. math. Comput. 87, 199-204 (1997) · Zbl 0904.76067
[8] Wazwaz, A. M.: The modified decomposition method and the Padé approximants for solving Thomas-Fermi equation. Appl. math. Comput. 105, 11-19 (1999) · Zbl 0956.65064
[9] Wazwaz, A. M.: A new method for solving differential equations of the Lane-Emden type. Appl. math. Comput. 118, No. 2/3, 287-310 (2001) · Zbl 1023.65067
[10] Wazwaz, A. M.: A new method for solving singular initial value problems in the second order ordinary differential equations. Appl. math. Comput. 128, 47-57 (2002) · Zbl 1030.34004
[11] Wazwaz, A. M.: Adomian decomposition method for a reliable treatment of the Emden-Fowler equation. Appl. math. Comput. 161, 543-560 (2005) · Zbl 1061.65064
[12] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[13] Wazwaz, A. M.: A first course in integral equations. (1997) · Zbl 0924.45001
[14] Wazwaz, A. M.: A reliable treatment for mixed Volterra-Fredholm integral equations. Appl. math. Comput. 127, 405-414 (2002) · Zbl 1023.65142
[15] Wazwaz, A. M.: The existence of noise terms for systems of inhomogeneous differential and integral equations. Appl. math. Comput. 146, No. 1, 81-92 (2003) · Zbl 1032.65114
[16] Wazwaz, A. M.: The numerical solution of special fourth-order boundary value problems by the modified decomposition method. Internat. J. Comput. math. 79, No. 3, 345-356 (2002) · Zbl 0995.65082
[17] Boyd, J.: Padé approximant algorithm for solving nonlinear ordinary differential equation boundary value problems on an unbounded domain. Comput. phys. 11, No. 3, 299-303 (1997)
[18] Baker, G. A.: Essentials of Padé approximants. (1975) · Zbl 0315.41014